Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 76, NWS Louisville, KY

June 13, 20134 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 13, 2013, 11:46 AM EDT for 4 counties in Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2013, 11:46 AM EDT (15:46 UTC)
Expired
Jun 13, 2013, 12:15 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 106 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 9:08 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WUUS53 KLMK 131546
SVRLMK
KYC021-045-079-137-131615-
/O.NEW.KLMK.SV.W.0076.130613T1546Z-130613T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1146 AM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHEASTERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1215 PM EDT

* AT 1140 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
  SOUTHWEST OF DANVILLE...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  STANFORD...LANCASTER...MARKSBURY...CHICKEN BRISTLE...HUBBLE...THREE
  FORKS...TURNERSVILLE...MOUNT SALEM...MCKINNEY...BLUE LICK...
  BONEYVILLE...GENEVA...NEW SALEM...LOGANTOWN...SOUTH FORK...
  GILBERT...JUMBO...ROWLAND...HYATTSVILLE AND DUNCAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3752 8435 3750 8435 3747 8438 3748 8444
      3733 8450 3733 8452 3735 8456 3727 8466
      3753 8498 3771 8458 3753 8434
TIME...MOT...LOC 1546Z 303DEG 28KT 3755 8476

HAIL...<.75IN
WIND...60MPH

$$

EER
2 follow-up statements
674 
WWUS53 KLMK 131604
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1204 PM EDT THU JUN 13 2013

KYC021-045-131613-
/O.CAN.KLMK.SV.W.0076.000000T0000Z-130613T1615Z/
BOYLE KY-CASEY KY-
1204 PM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASEY AND
SOUTHEASTERN BOYLE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3747 8438 3748 8444 3733 8450 3735 8456
      3727 8466 3731 8471 3736 8472 3741 8482
      3745 8486 3764 8456 3760 8443 3753 8434
TIME...MOT...LOC 1603Z 303DEG 28KT 3748 8462

$$

KYC079-137-131615-
/O.CON.KLMK.SV.W.0076.000000T0000Z-130613T1615Z/
LINCOLN KY-GARRARD KY-
1204 PM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GARRARD AND LINCOLN COUNTIES UNTIL 1215 PM EDT...

AT 1159 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANFORD...
AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KINGS MOUNTAIN...WALNUT FLAT...POINT LEAVELL...PREACHERSVILLE...
WAYNESBURG...OTTENHEIM...SUGAR GROVE...MANSE...CRAB ORCHARD...
TURKEYTOWN...BROUGHTENTOWN...DOG WALK AND CARTERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3747 8438 3748 8444 3733 8450 3735 8456
      3727 8466 3731 8471 3736 8472 3741 8482
      3745 8486 3764 8456 3760 8443 3753 8434
TIME...MOT...LOC 1603Z 303DEG 28KT 3748 8462

HAIL...<.75IN
WIND...60MPH

$$

EER
292 
WWUS53 KLMK 131614
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1214 PM EDT THU JUN 13 2013

KYC079-137-131624-
/O.EXP.KLMK.SV.W.0076.000000T0000Z-130613T1615Z/
LINCOLN KY-GARRARD KY-
1214 PM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARRARD AND
LINCOLN COUNTIES WILL EXPIRE AT 1215 PM EDT/1115 AM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3747 8438 3748 8444 3733 8450 3735 8456
      3727 8466 3731 8471 3736 8472 3741 8482
      3745 8486 3764 8456 3760 8443 3753 8434
TIME...MOT...LOC 1614Z 303DEG 28KT 3743 8453

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:50 AM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 13, 8:50 AM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 AM EDT THU JUN 13 2013

.MESOSCALE UPDATE...
Issued at 850 AM EDT Thu Jun 13 2013

Line of thunderstorms has developed along the cold front, extending
from southwest Ohio across much of southern Indiana. While it is
difficult to still call it a cap, there is still some very warm
mid-level air over Kentucky, and this is causing storms to struggle
as we look farther west, away from the upper forcing along the IN/OH
border. There will be a window through late morning in which we
could get some strong or marginally severe cells, mainly north of
Interstate 64 with our best chance from southeast Indiana into the
Bluegrass.

Will handle most of this via Statements and, if necessary, warnings.
Will still tweak the AFM/PFM and point-and-click products.

&&

.SHORT TERM (Today through Friday)...
Issued at 254 AM EDT Thu Jun 13 2013

A strong mid level cap kept our weather quiet overnight, and will
likely continue to do so early this morning. However, a cold front
was still to our west at 06Z from low pressure over southern
Michigan through central Illinois to Oklahoma.  Also, a
strengthening upper shortwave trof was swinging southeastward across
northern Illinois.  Until these features clear the region later this
morning, we can't completely let our guard down.  So, will have just
a very small chance of showers/storms for the morning hours.  Behind
the front and upper wave this afternoon even those small rain
chances will evaporate.

We should still have a few hours of heating this morning before the
front moves through, with high temperatures in the lower and middle
80s. This afternoon temperatures should be nearly steady, or may
even fall a degree or two -- quite a feat for mid June!  Northwest
winds behind the front will gust into the 20 to 25 mph range.

Tonight winds will become light and skies clear.  However, no fog is
expected since dry air will be advecting into the region. Low
temperatures should be in the upper 50s to lower 60s.  Dew points
will drop into the comfortable middle 50s by sunrise.

Friday will be a pretty day as Canadian high pressure builds in from
the north.  With sunny skies in the morning and fair weather cu in
the afternoon, temperatures will top out around 80 degrees.

.LONG TERM (Friday Night - Wednesday)...
Issued at 257 AM EDT Thur Jun 13 2013

A ridge...trough...ridge pattern at 500mb will be in place late
Friday as a deep trough exits New England. Out west, a potent but
small closed low will flatten ridging over the northern Rockies as
it moves east of the Canadian Rockies. By early Monday, this closed
low will elongate along an east-west axis across southern Canada as
moderate 500mb flow undercuts this trough. This will produce a zonal
flow over the lower Ohio Valley for Sunday and Monday.

At the surface, Canadian high pressure over the western Great Lakes
late Friday will be responsible for a dry airmass and seasonably
cool overnight lows both Saturday and Sunday morning. After lows
near 60, highs on Saturday will warm a few degrees over Friday's
highs, with temperatures peaking in the mid 80s. With the proximity
of this high Saturday afternoon expect mostly clear skies in the
morning with a few afternoon fair weather cumulus in the afternoon.
Winds will stay light and variable even into Saturday afternoon.

Southwesterly flow will develop by early Sunday along the backside
of this departing surface high. Gulf moisture, previously restricted
to along the Mississippi River Valley, will move east and bring more
humid weather for Sunday through Tuesday.

Episodic convection is possible Sunday through Tuesday as Gulf
moisture, with PWATs as high as 1.5 inches pools across an area
lying from Missouri through southern Ohio. This area will lie south
of a east-west orientated surface trough roughly across the southern
Great Lakes. Both the GFS and ECMWF develop at least the possibility
of scattered storms early Sunday across southern Indiana, as the
first of several weak waves approaches. Think that most locations
will get at least some rain Monday as moisture is maximized ahead of
a slowly sagging boundary forecast to lie across central Indiana.
Will maintain current likely pops for Monday. A trough is forecast
to move across the Great Lakes late Monday.  This will finally push
a surface boundary southward into the Commonwealth. By late
Tuesday, drier air will begin to filter in from the north. Dry
weather and lower dewpoints are forecast for Wednesday.

Temperatures Sunday through Tuesday may be modified by clouds and
scattered convection. However, temperatures shouldn't stray too far
from normal, with highs in the mid 80s and lows generally in the
upper 60s.

&&

.AVIATION (12Z TAF Update)...
Issued at 644 AM EDT Thu Jun 13 2013

A strong upper shortwave trof and surface cold front remain to our
northwest, leaving a small chance for convection to still affect
SDF/LEX this morning.  However, strong capping has kept things
very quiet so far as CONVECTION moves by to our north.  Will play
down thunder chances with a simple VCSH through the morning hours.

Really, the main issue for aviation during this TAF period will be
the winds.  Ahead of the approaching front, winds will continue out
of the WSW, occasionally gusting to around 20 knots.  The passage of
the front will bring winds around to the northwest, and gusting into
the 20 to 25 knot range late this morning into this afternoon.
Winds will settle down with sunset tonight.

Another concern is a patch of low clouds currently behind the front
over central Illinois.  Model guidance seems to want to slightly
break up this cloud field and lift it a bit.  For now will bring it
into the TAFs at the lowest possible VFR height, but pilots should
be aware that ceilings may need to be lowered in the TAFs if it
appears that the area of clouds is not breaking up or lifting as it
approaches.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Mesoscale........RAS
Short Term.......13
Long Term........JSD
Aviation.........13
Hazardous weather outlook, Jun 13, 9:44 AM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
944 AM EDT THU JUN 13 2013

INZ076>079-083-084-089>092-KYZ023-026-027-061-062-070>075-141345-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-OHIO KY-GRAYSON KY-
BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...BEAVER DAM...LEITCHFIELD...
MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE
944 AM EDT THU JUN 13 2013 /844 AM CDT THU JUN 13 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY AS
MULTIPLE DISTURBANCES CROSS THE REGION. HEAVY RAIN AND DANGEROUS
LIGHTNING WILL BE THE MAIN THREATS. THE BEST CHANCE OF
THUNDERSTORMS DURING THIS PERIOD WILL BE SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ024-025-028>043-045>049-053>057-063>067-076>078-081-082-141345-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
944 AM EDT THU JUN 13 2013 /844 AM CDT THU JUN 13 2013/

...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL CROSS THE AREA THIS MORNING...SPARKING
THUNDERSTORMS. A FEW STRONG TO SEVERE STORMS MAY PRODUCE GUSTY
WINDS IN EXCESS OF 50 MPH...MAINLY ALONG AND NORTH OF INTERSTATE
64.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY AS
MULTIPLE DISTURBANCES CROSS THE REGION. HEAVY RAIN AND DANGEROUS
LIGHTNING WILL BE THE MAIN THREATS. THE BEST CHANCE OF
THUNDERSTORMS DURING THIS PERIOD WILL BE SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD RELAY REPORTS OF WIND GUSTS OR DAMAGE TO THE
NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RAS/13

In the hours before

Local storm report, Jun 13, 11:29 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TSTM WND DMG     2 N CENTERVILLE         38.25N  84.38W
06/13/2013                   BOURBON            KY   DEPT OF HIGHWAYS

            TREES DOWN

&&

EVENT NUMBER LMK1300238

RL
Local storm report, Jun 13, 11:30 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1130 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     TSTM WND DMG     HARRODSBURG             37.77N  84.85W
06/13/2013                   MERCER             KY   TRAINED SPOTTER

            POWER LINES DOWN IN HARRODSBURG.

&&

EVENT NUMBER LMK1300239

RAS
Local storm report, Jun 13, 11:32 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1132 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     TSTM WND DMG     3 NNW LEXINGTON         38.09N  84.49W
06/13/2013                   FAYETTE            KY   BROADCAST MEDIA

            DOWNED POWER LINES AND POWER POLE BLOCKING THE
            INTERSECTION OF NEWTOWN PIKE AND CITATION BLVD

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER LMK1300236

RAS
Local storm report, Jun 13, 11:39 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1139 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     TSTM WND DMG     1 N MCAFEE              37.86N  84.85W
06/13/2013                   MERCER             KY   DEPT OF HIGHWAYS

            POWER LINES AND FIVE POWER POLES DOWN PARTIALLY
            BLOCKING US HWY 127

&&

EVENT NUMBER LMK1300240

RL
Special weather statement, Jun 13, 11:39 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1139 AM EDT THU JUN 13 2013

KYZ054-065-066-131610-
CASEY KY-MARION KY-TAYLOR KY-
1139 AM EDT THU JUN 13 2013

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
50 MPH WINDS...

AT 1136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF LEBANON...AND MOVING EAST
AT 35 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS
STORM.

* THIS STORM WILL ALSO IMPACT...
  LIBERTY...
  JACKTOWN...
  PEYTONS STORE AND CHILTON...
  ELLISBURG AND BEECH BOTTOM...
  LANHAMTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3749 8527 3759 8506 3757 8504 3755 8504
      3755 8501 3753 8498 3731 8471 3728 8473
      3725 8472 3714 8492
TIME...MOT...LOC 1539Z 288DEG 32KT 3749 8509

JDG
Local storm report, Jun 13, 11:41 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1141 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     HAIL             1 NNE DANVILLE          37.66N  84.77W
06/13/2013  E0.50 INCH       BOYLE              KY   TRAINED SPOTTER

            MARBLE SIZE HAIL AND SMALL LIMBS DOWN ALONG SILVERCREEK
            DRIVE

&&

EVENT NUMBER LMK1300241

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:46 AM EDTSevere Thunderstorm WarningLMKTrimble24 min
Jun 13, 9:00 AM EDTSpecial Weather StatementLMKTrimble30 min
Jun 13, 9:05 AM EDTSpecial Weather StatementLMKJefferson, Oldham45 min
Jun 13, 9:11 AM EDTSpecial Weather StatementLMKTrimble9 min
Jun 13, 9:26 AM EDTSpecial Weather StatementLMKHenry, Shelby29 min
Jun 13, 9:44 AM EDTSpecial Weather StatementLMKShelby31 min
Jun 13, 9:49 AM EDTSpecial Weather StatementLMKFranklin, Shelby31 min
Jun 13, 10:07 AM EDTSpecial Weather StatementLMKSpencer28 min
Jun 13, 10:15 AM EDTSpecial Weather StatementLMKAnderson, Franklin, Harrison, Scott, Woodford30 min
Jun 13, 10:32 AM EDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Jessamine, Madison, Nicholas28 min
Jun 13, 10:36 AM EDTSpecial Weather StatementLMKAnderson, Nelson29 min
Jun 13, 10:56 AM EDTSpecial Weather StatementLMKButler29 min
Jun 13, 10:58 AM EDTSpecial Weather StatementLMKBoyle, Clark, Garrard, Madison, Mercer, Washington32 min
Jun 13, 11:18 AM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln, Mercer, Washington32 min
Jun 13, 11:22 AM EDTSpecial Weather StatementLMKEdmonson, Hart28 min
Jun 13, 11:27 AM EDTSevere Thunderstorm WarningLMKGarrard, Madison33 min
Jun 13, 11:39 AM EDTSpecial Weather StatementLMKCasey31 min
Jun 13, 11:54 AM EDTSpecial Weather StatementLMKGreen31 min
Jun 13, 12:17 PM EDTSpecial Weather StatementLMKAdair, Metcalfe28 min
Jun 13, 12:35 PM EDTSpecial Weather StatementLMKClinton, Cumberland, Russell45 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.